# SDR USAA2012072300019

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 57,053 hours, 20,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - EXFOLIATION CORROSION ON STRINGER SUPPORT AT BS 1470, LBL 3.  REPAIRED STRINGER SUPPORT AT BS 1470, LBL 3 IAW B757 SRM 51-70-11.
